# SDR 9627561153

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE FORWARD CARGO JAMB ANGLE AT FS 1002, LONGERON 43R.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER EA 11-120622 (P/N ADA0233-7).
